Skip to main content
main-content

Tipp

Weitere Artikel dieser Ausgabe durch Wischen aufrufen

01.06.2014 | case report | Ausgabe 11-12/2014

Wiener klinische Wochenschrift 11-12/2014

Liver hepatotoxicity associated with pantoprazole: a rare case report

Zeitschrift:
Wiener klinische Wochenschrift > Ausgabe 11-12/2014
Autoren:
Dr. Mehmet Aslan, Yilmaz Celik, Sevdegul Karadas, Sehmus Olmez, Adem Cifci

Summary

Hepatotoxicity may occasionally develop over the course of treatment with proton pump inhibitors (PPIs). Although skin reactions, interstitial nephritis, pancytopenia, anaphylaxis, and generalized edema have been reported to be associated with PPIs, hepatotoxicity associated with oral pantoprazole is very rare. In this report, we present a case of hepatotoxicity in a 35-year-old man who received pantoprazole (40 mg/day) for acute gastritis. One week after discontinuation of pantoprazole, his liver function began to improve, and the patient gradually fully recovered. Although this toxicity occurs only infrequently, pantoprazole should be considered as a rare hepatotoxic agent in the literature.

Bitte loggen Sie sich ein, um Zugang zu diesem Inhalt zu erhalten

Sie möchten Zugang zu diesem Inhalt erhalten? Dann informieren Sie sich jetzt über unsere Produkte:

Abo für kostenpflichtige Inhalte

Literatur
Über diesen Artikel

Weitere Artikel der Ausgabe 11-12/2014

Wiener klinische Wochenschrift 11-12/2014 Zur Ausgabe

gesellschaft der ärzte in wien

Veranstaltungen